# SDR UALA2009100603147

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 37,910 hours, 10,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 4877873
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTS INOP AFT GALLEY 2 EA CROSS AISLE.  REPAIRED POWER FEEDER, CHECKS OKAY.
